MathSciNet Relay Station
MathSciNet bibliographic data
MR96218 55.00
Olum, Paul Non-abelian cohomology and van Kampen's theorem. Ann. of Math. (2) 68 1958 658–668.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement